Income transfers of Chinese rural migrants: some empirical evidence from Jinan

Liu, Qiming and Reilly, Barry (2004) Income transfers of Chinese rural migrants: some empirical evidence from Jinan. Applied Economics, 36 (12). pp. 1295-1313. ISSN 0003-6846

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Business, Management and Economics > Economics
Depositing User: Barry Reilly
Date Deposited: 06 Feb 2012 18:47
Last Modified: 27 Mar 2012 10:59
URI: http://sro.sussex.ac.uk/id/eprint/18357
📧 Request an update